MathSciNet Relay Station
MathSciNet bibliographic data
MR712424 (85e:11044) 11H55
Schulz-Pillot, Rainer Small linearly independent zeros of quadratic forms. Monatsh. Math. 95 (1983), no. 3, 291–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement